MathSciNet Relay Station
MathSciNet bibliographic data
MR711257 62L10
DeLong, David M. Erratum: "Crossing probabilities for a square root boundary by a Bessel process'' [Comm. Statist. A—Theory Methods 10 (1981), no. 21, 2197–2213; MR 82i:62119]. Comm. Statist. A—Theory Methods 12 (1983), no. 14, 1699.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement